A criterion for extending meromorphic functions.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 393-402
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
formal rational function, , , closed subvariety, ample normal bundle, rational homogeneous spaces
@article{MAN_1996__305_2_182996,
author = {Michael Schneider and Lucian Badescu},
title = {A criterion for extending meromorphic functions.},
journal = {Mathematische Annalen},
pages = {393--402},
year = {1996},
volume = {305},
number = {2},
zbl = {0878.14002},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182996/}
}
Michael Schneider; Lucian Badescu. A criterion for extending meromorphic functions.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 393-402. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182996/